# SDR FDEA201706201711

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,396 hours, 34,784 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Yoke
- Condition: Damaged
- Location: Ailerons
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATERAL PLAY IN YOKE FOR AILERON INPUT.
